# SDR IXXA20161123141

- Difficulty date: October 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 782
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO, BS 782 STRINGER 39R CORRODED.  INSTALLED  A NEW STRINGER IAW SRM 51-40-02 PARAGRAPH 4D.  AIRCRAFT GROUNDED.
